# SDR USAA2014052300007

- Difficulty date: May 22, 2014
- Submitted: May 23, 2014
- Operation: Air carrier
- Aircraft: N700UW
- Make and model: Airbus A319-112
- Aircraft serial: 885
- Aircraft time: 43,732 hours, 24,918 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 32145410
- Part serial: 3104
- Condition: Inoperative
- Location: Cabin
- Part time: 38,318 hours, 22,310 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

MAINTENANCE REPORTED THE RT OVERWING EXIT SIGN & EMERGENCY AISLE LIGHTS AT ROWS 8 & 10 ARE OUT.  REPLACED EPSU 12WL & BATTERY PACK AT ROW 9 SIDEWALL PANEL.  ALL EMERGENCY LIGHTS CHECKED NORMAL IAW AMM 33-51-58.
